Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 20, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jan 8, 2008, 1:59 AM CST for Greene County, Missouri. It was in force for 61 min. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 8, 2008, 1:59 AM CST (07:59 UTC)
- Expired
- Jan 8, 2008, 3:00 AM CST
- In force
- 61 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Greene County, MO
The radar
The Springfield radar (KSGF), 5 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 8, 2:15 AM CST | HAIL 1.75 | 4 N Ebenezer, MO | |
| Jan 8, 2:35 AM CST | HAIL 0.75 | Republic, MO | |
| Jan 8, 2:40 AM CST | TSTM WND DMG | 1 S Battlefield, MO | POWER LINES DOWN OVER BLUE SPRINGS ROAD. |
| Jan 8, 2:40 AM CST | TSTM WND DMG | Republic, MO | WIDESPREAD MINOR DAMAGE ACROSS THE CITY INCLUDING DOWNED LIMBS AND WINDOWS BLOWN OUT. |
| Jan 8, 2:41 AM CST | FUNNEL CLOUD | 2 Sw Springfield, MO | PERSISTENT LOW ROTATING CLOUD JUST NORTHEAST OF GOLDEN AND REPUBLIC ROAD IN SOUTHWEST SPRINGFIELD. |
| Jan 8, 2:41 AM CST | TSTM WND DMG | 2 E Springfield, MO | HARRY COOPER SUPPLY LOST A PORTION OF ITS STORAGE BUILDING. |
| Jan 8, 2:50 AM CST | TSTM WND GST 66 | 4 Nw Springfield, MO | ASOS OFFICIAL MEASUREMENT OF 66 MPH. |
| Jan 8, 2:50 AM CST | TORNADO | 1 W Springfield, MO | SPOTTER REPORTED TORNADO ON GROUND AT KANSAS EXPRESSWAY AND BENNET. |
| Jan 8, 2:54 AM CST | TSTM WND DMG | Springfield, MO | BUILDING COLLAPSED AT SHERMAN AND CHESTNUT EXPRESSWAY IN SPRINGFIELD. |
| Jan 8, 2:54 AM CST | TSTM WND GST 80 | Springfield, MO | 80 MPH WIND GUST AT NATIONAL AND ST. LOUIS IN SPRINGFIELD. |
| Jan 8, 2:54 AM CST | TSTM WND GST 100 | 2 Sw Springfield, MO | 100 MPH WINDS JUST SOUTHWEST OF REPUBLIC AND GOLDEN. |
| Jan 8, 2:54 AM CST | TORNADO 1 | Springfield, MO | A NATIONAL WEATHER SERVICE STORM SURVEY INDICATED THAT THE STORM THAT MOVED OVER DOWNTOWN SPRINGFIELD PRODUCE AN EF1 TORNADO. THE TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF SHERMAN RD AND CHESTNUT EXPRESSWAY COLLAPSING THE METAL BUILDING OWNED BY THE HARRY |
| Jan 8, 2:58 AM CST | FUNNEL CLOUD | 2 E Springfield, MO | FUNNEL CLOUD AT HIGHWAY 65 AND 30. |
| Jan 8, 3:00 AM CST | TSTM WND DMG | 2 E Springfield, MO | BUILDINGS DAMAGED AND POWER OUT AT GLENSTONE AND CHESTNUT. |
| Jan 8, 3:00 AM CST | TSTM WND GST 60 | Springfield, MO | AT REPUBLIC ROAD AND GOLDEN...DEBRIS IS FALLING FROM ANOTHER LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 080759
SVRSGF
MOC077-080900-
/O.NEW.KSGF.SV.W.0020.080108T0759Z-080108T0900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CST TUE JAN 8 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 AM CST.
* AT 157 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BOIS DARC...OR 9 MILES NORTHWEST OF
REPUBLIC...MOVING NORTHEAST AT 60 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WILLARD AND 8 MILES SOUTHEAST OF WALNUT GROVE BY 205 AM CST.
8 MILES NORTHWEST OF FAIR GROVE BY 220 AM CST.
THE TOWNS OF CAVE SPRINGS...GLIDEWELL...SACVILLE AND EBENEZER ARE
ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS ALSO INCLUDES
INTERSTATE 44 BETWEEN MILE MARKERS 143 AND 200.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3710 9361 3720 9362 3728 9361 3728 9363
3731 9363 3742 9358 3741 9307 3727 9308
3712 9323 3709 9333
TIME...MOT...LOC 0759Z 225DEG 55KT 3724 9355
$$
WISE1 follow-up statement
000
WWUS53 KSGF 080821
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 AM CST TUE JAN 8 2008
MOC077-080900-
/O.CON.KSGF.SV.W.0020.000000T0000Z-080108T0900Z/
GREENE MO-
221 AM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CST
FOR GREENE COUNTY...
AT 217 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
EBENEZER TO EBENEZER TO WILLARD...MOVING EAST AT 55 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.THIS STORM HAS A
HISTORY OF PRODUCING GOLF BALL SIZE HAIL ALONG HIGHWAY 13 IN
NORTHERN GREENE
COUNTY
SEVERE THUNDERSTORMS WILL BE NEAR...
STRAFFORD BY 230 AM CST.
THE TOWN OF BASSVILLE IS IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 149 AND 200.
THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THESE STORMS HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING
FOR SOUTHERN MISSOURI.
LAT...LON 3710 9335 3710 9361 3741 9347 3741 9307
3727 9308 3712 9323 3709 9333
TIME...MOT...LOC 0821Z 251DEG 49KT 3747 9321 3738 9323
3729 9333
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 11:41 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Jan 7, 11:41 PM CST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1141 PM CST MON JAN 7 2008 ...UPDATE TO AVIATION... .UPDATE... SEVERE WEATHER OUTBREAK WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH LONG TRACKED SUPERCELLS PRODUCING DESTRUCTIVE TORNADOES...LARGE HAIL...DAMAGING WINDS AND LOCALIZED AREAS OF FLASH FLOODING. ENTIRE FORECAST AREA HAS BEEN INCLUDED IN CONVECTIVE WATCHES ISSUED BY SPC UNTIL 5 AM TUESDAY. A TORNADO WATCH IS IN EFFECT FOR MOST OF THE MISSOURI OZARKS WITH A SEVERE THUNDERSTORM WATCH IN EFFECT FOR SOUTHEAST KANSAS AND THE WESTERN MISSOURI OZARKS. THUNDERSTORMS WILL INCREASE IN COVERAGE ALONG A COLD FRONT THAT WILL MOVE THROUGH THE AREA AS MAIN SHORTWAVE TROUGH EJECTS OUT OF THE TEXAS PANHANDLE. TORNADO THREAT WILL CONTINUE WITH AMPLE SHEAR AND HELICITY ALONG WITH STEEP MID LEVEL LAPSE RATES. A 03Z SOUNDING HAS BEEN LAUNCHED AND WILL PROVIDE FURTHER DETAILS ON THE THERMODYNAMIC PROFILE OF THE ATMOSPHERE ACROSS THE AREA. BALLOON WILL REACH 400 MB IN ABOUT 10 MINUTES WITH DATA BEING SENT SHORTLY. ANGLE && .DISCUSSION... FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON INTO TUESDAY. SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)... THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 9 PM THIS EVENING. THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST. AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES. FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD DURING THE AFTERNOON. CLAYCOMB LONG TERM...(THURSDAY THROUGH MONDAY) PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE PASSAGE OF THE UPPER WAVE ON THURSDAY. THIS WILL RETURN OUR FLOW TO A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN TO MORE SEASONAL LEVELS. IN ADDITION TO THE FRONTAL PASSAGE ON THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND AGAIN ON MONDAY. MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE LOW SIDE. COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME. GAEDE && .AVIATION... FOR THE 06Z TAF PACKAGE...MVFR WITH OCCASIONAL IFR CONDITONS WILL BE POSSIBLE DUE TO TSRA AND SHRA. CONVECTION CONTINUES TO DEVELOP AND TRACK TO THE NORTHEAST OVER KSGF WITH KJLN ON THE NORTHERN EDGE OF THE TRAINING CONVECTION. TSRA IS EXPECTED TO TRANSITION TO SHRA AS ATMOSPHERE STABILIZES AFTER 10Z. MVFR AND IFR CEILINGS WILL BE POSSIBLE AFTER 10Z WITH CEILINGS IMPROVING TUESDAY AFTERNOON. ANGLE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 8, 12:32 AM CST, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1232 AM CST TUE JAN 8 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090645- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1232 AM CST TUE JAN 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE WEATHER AND FLASH FLOODING WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING STRAIGHT LINE WINDS AND POTENTIALLY TORNADOES. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR SOUTH OF INTERSTATE 44. FLASH FLOODING WILL BECOME AN INCREASING THREAT AS STORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL CONTINUE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS COULD INCREASE TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE OVERNIGHT MAINLY SOUTH OF INTERSTATE 44. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Jan 8, 1:00 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 3 N STRAFFORD 37.31N 93.12W
01/08/2008 GREENE MO LAW ENFORCEMENT
HIGHWAY 125 NORTH OF TOWN CLOSED TO TRAFFIC DUE TO HIGH
WATER.
&&
HATCHLocal storm report, Jan 8, 1:01 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM FLASH FLOOD 3 S STRAFFORD 37.22N 93.12W
01/08/2008 GREENE MO LAW ENFORCEMENT
HIGHWAY 125 SOUTH OF TOWN CLOSED TO TRAFFIC DUE TO HIGH
WATER.
&&
HATCHLocal storm report, Jan 8, 1:10 AM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
110 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD SPRINGFIELD 37.20N 93.29W
01/08/2008 GREENE MO AMATEUR RADIO
FIELD FLOODED AT 1100 SOUTH SCENIC. WATER OVER ROAD AT
SCENIC AND WHITESIDE STREET.
&&
BARJENBRUCHLocal storm report, Jan 8, 1:28 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM HAIL DOGWOOD 37.04N 92.83W
01/08/2008 E1.75 INCH DOUGLAS MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:29 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 AM HAIL 7 NNW HARTVILLE 37.34N 92.56W
01/08/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
&&
HATCHLocal storm report, Jan 8, 1:55 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
155 AM CST TUE JAN 08 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 4 SW SPRINGFIELD 37.16N 93.34W
01/08/2008 GREENE MO EMERGENCY MNGR
WEST BOUNT LANE OF HIGHWAY 60 SOUTHWEST OF TOWN WATER
COVERED.
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:39 PM CST | Tornado Warning | SGF | Laclede, Wright | 66 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.